MAUDE Adverse Event Report: M.I. TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 8CM 230

M.I. TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 8CM 230
Model Number ECBA-20-080-230
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an unspecified therapeutic procedure, the stent broke apart inside the patient and was successfully removed through an unspecified medical intervention.There were no reports of further patient harm.
 
Event or Problem Description
Additional information received from the customer indicated that the stent was placed in the esophagus and did not fall into the body.The stent was retrieved with forceps.The unspecified therapeutic procedure was prolonged less than 30 minutes with no reports of patient harm and no change in treatment course.This event was initially reported as a serious injury; however, due to additional information received from the customer, it was determined the device did not contribute to a serious injury as there was no harm to the patient.Updated fields: b5, f7 and f10 health effect - impact code to f26.

Brand Name
HANAROSTENT ESO TTS FC 20 DM 8CM 230
Common Device Name
HANAROSTENT ESO TTS FC 20 DM 8CM 230
Manufacturer (Section D)
M.I. TECH CO., LTD.
174 habuk 2-gil, jinwi-myeon
pyeongtaek, gyeonggi 17706
KS  17706
MDR Report Key24512007
Report Number2429304-2026-00029
Device Sequence Number10486127
Product Code ESW
UDI-Device Identifier08806367088451
UDI-Public08806367088451
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
Report Date (Section F) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECBA-20-080-230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2026
Event Location Hospital
Date Report to Manufacturer02/11/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date06/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/04/2026